# SDR DHL2006764511

- Difficulty date: March 31, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB UPPER SURFACE AT STAB STA 170 DENTED.  MEASURED DENT AT LT HORIZ STAB UPPER SURFACE STA 170 IAW B727 SRM 55-10-1 FIG 1.  FOUND WITHIN LIMITS A=.500 Y=.012 A/Y=41.  NDT HFEC SHOWS SKIN CRACK PER MANUAL PT6 51-00-00 FIG 4.  REMOVED DAMAGED AREA IAW B727 SRM 55-10-1 DIM 1" BY .250.  FABRICATED DOUBLER REPAIR ON LT HORIZ STAB UPPER SURFACE STA 170 DIM 2 7/8" BY 3 3/16" MAT USED 2024T3 .032 PO# 9002787 IAW B727 SRM 55-10-1 FIG 2 AND 55-10-1 FIG 1.  TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-10-2.  INSTALLED REPAIR ON LT HORIZ STAB STA 170 UPPER SURFACE IAW B727 SRM 55-10-1 FIG 2 AND 51-20-2.
